Fan Wei
Fan Wei
Department of Mathematics, Stanford University
Verified email at - Homepage
Cited by
Cited by
Self-paced Multi-task Learning
HZ C Li, F Wei, J Yan, W Dong, Q Liu
The 31th AAAI Conference on Artificial Intelligence (AAAI-17), 2017
Local max-cut in smoothed polynomial time
O Angel, S Bubeck, Y Peres, F Wei
49th Annual ACM Symposium on the Theory of Computing (STOC 2017), 2016
A self-paced regularization framework for multilabel learning
C Li, F Wei, J Yan, X Zhang, Q Liu, H Zha
IEEE transactions on neural networks and learning systems 29 (6), 2660-2666, 2017
Graph edge partitioning via neighborhood heuristic
C Zhang, F Wei, Q Liu, ZG Tang, Z Li
Proceedings of the 23rd ACM SIGKDD International Conference on Knowledge …, 2017
Finding cliques in social networks: A new distribution-free model
J Fox, T Roughgarden, C Seshadhri, F Wei, N Wein
SIAM journal on computing 49 (2), 448-464, 2020
Product decompositions of the symmetric group induced by separable permutations
F Wei
European Journal of Combinatorics 33 (4), 572-582, 2012
On the number of cliques in graphs with a forbidden minor
J Fox, F Wei, 2016
Max-margin-based discriminative feature learning
C Li, Q Liu, W Dong, F Wei, X Zhang, L Yang
IEEE transactions on neural networks and learning systems 27 (12), 2768-2775, 2016
On the local approach to Sidorenko's conjecture
J Fox, F Wei
Electronic Notes in Discrete Mathematics 61, 459-465, 2017
Fast property testing and metrics for permutations
J Fox, F Wei, 2016
Evacuation of standard Young tableaux and divisors on metric graphs
R Agrawal, V Sotirov, F Wei
The electronic journal of combinatorics (ELECTRON J COMB) 20 (3), P33, 2012
Two-sample Dvoretzky–Kiefer–Wolfowitz inequalities
F Wei, RM Dudley
Statistics & Probability Letters, 2011
On the number of cliques in graphs with a forbidden subdivision or immersion
J Fox, F Wei, 2016
Arithmetic properties of generalized Rikuna polynomials
Z Chonoles, J Cullinan, H Hausman, AM Pacelli, S Pegado, F Wei
Publications Mathématiques de Besançon, 19-33, 2014
Phase Transition of Degeneracy in Minor-Closed Families
CH Liu, F Wei
arXiv preprint arXiv:1912.02375, 2019
Non-bipartite k-common graphs
D Kral, JA Noel, S Norin, J Volec, F Wei
arXiv preprint arXiv:2006.09422, 2020
On the Number of Cliques in Graphs with a Forbidden Subdivision or Immersion
J Fox, F Wei
SIAM Journal on Discrete Mathematics 34 (4), 2556-2582, 2020
On the inducibility problem for random Cayley graphs of abelian groups with a few deleted vertices
J Fox, L Sauermann, F Wei
arXiv preprint arXiv:1904.07682, 2019
On Applications of Szemeredi's Regularity Lemma
F Wei
PQDT-Global, 2019
Publications Mathématiques de Besançon
Y Bugeaud, Z Chonoles, J Cullinan, H Hausman, AM Pacelli, S Pegado, ...
The system can't perform the operation now. Try again later.
Articles 1–20